# SDR AU970398

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150L
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: IA101
- Condition: Failed
- Location: Propeller Blade
- Stage of operation: CR
- Nature of condition: E, D
- Precautionary procedure: K

## Discrepancy

(AUS) SECTION OF PROPELLER BLADE SEPARATED - APPROXIMATELY 279.4MM(11IN) OF BLADE TIP SEPARATED - AIRCRAFT IS USED FOR CATTLE MUSTERING FROM UNSEALED STRIPS - EVIDENCE OF STONE DAMAGE ON BLADES
